# SDR AALA202210051780

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 26,846 hours, 11,336 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Faulted
- Location: Lt Nacelle
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT APPROXIMATELY 50 KNOTS DUE TO LEFT COWL ANTI ICE MASTER CAUTION. REPLACED LEFT ENGINE COWL THERMAL ANTI ICE (TAI) VALVE PER AMM 30-21-11. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
